# SDR SWAA2014070229583

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 71,089 hours, 59,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 258.5, ABOVE STRINGER 23R.  REPAIRED SKIN IAW SRM.
